# SDR 2022F00042

- Difficulty date: January 19, 2022
- Submitted: January 19, 2022
- Operation: General aviation
- Aircraft: XPER
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 0987
- Aircraft time: 16,916 hours, 15,514 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Axle
- Part number: D67985
- Part serial: 11SPP673
- Condition: Bent
- Location: Zone 700
- Part time: 16,916 hours, 15,514 cycles
- Component: Nose Landing Ge, ATR72212A
- Component part number: D226985006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WAS SENT IN FOR O/H.  UPON DISASSEMBLY, THE SLIDING ROD, TURNING TUBE, AND AXLE ALL HAD SIGNIFICANT DEFORMATION.  IT WAS LEARNED THE A/C THE GEAR WAS INSTALLED ON HAD A TAIL STRIKE IN 2017, AND THE NLG WAS RELEASED FOR SERVICE AFTER ENGINEERING EVALUTION BY ATR ENGINEERING.  TECHNICAL EVALUTION REPORT WAS GENERATED BY SAFRAN LANDING SYSTEMS FOR MAIN GEARS.  NO OTHER INCIDENTS REPORTED ON THE A/C.  TECHNICAL DATA REPORT FOR NON-CONFORMING ARTICLES ARE AVAILBLE UNDER WO 3066350.
